Home Multiple packings and coverings of the sphere
Article
Licensed
Unlicensed Requires Authentication

Multiple packings and coverings of the sphere

  • SH. I. GALIEV
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 6 Issue 4

Published Online: 2009-10-09
Published in Print: 1996

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1996.6.4.413/pdf
Scroll to top button